where people touched by diabetes help each other.

went to the er for really horrible itching that's been going on a week. they gave me a steroid shot doc said draw back was spiking in my sugar. my sugar has been really high all day I have not ate been taking my insulin. good part no mire itching down side almost 300 sugars

Submit
10 Answers
Lehigh Acres, FL
maybe it's ur insulin or something ur eating a change somewhere may help

Lawton, OK
they gave me a steroid shot made me sugar sky rocket no more itching

Longville, LA
Hi****I can't take steroid it makes my sugar high and hard to come down....I am type 1 and it's nice to be in the group....have a nice day

Alvin, TX
Steroid shots in my spine made my sugar go to almost 600. You may expect your sugar to stay high for a few days.

Lawton, OK
I don't understand why the shots do that

Mt Laurel, NJ
I am on the pump and when I have a steroid shot I bump my basal up to 150% for a day or 2 until it's back to normal. And why does****help around write that they are done in convos? I'm new here

Oelwein, IA
Does prednisone pills do the same spike issues since it's a steroid also?

Kilburn, AUS
Yes it's all the same

Kilburn, AUS
Because it's a steroid all steroids whether tablet or injection raise your sugar levels.

Mt Laurel, NJ
Yes it is the same. My mom told me her sugars were up and I knew she was on new medication and sure enough the one cream for her eczema was a steroid

Submit